# SDR C2XA09RI185

- Difficulty date: October 12, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 10,691 hours, 5,739 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800101
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2717 - EWR - FLIGHT CREW REPORTED BLEED 1 LOW TEMP IN ICED CONDITION, ANTI-ICE INOP, WING ANTI-ICE FAIL, STAB ANTI-ICE FAIL.  FLIGHT CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED BLEED 1 PUSH-BUTTON AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
